# SDR R61A202003140407

- Difficulty date: March 1, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17092908001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION RH FLOOR SILL AS MARKED FRAME 84. REMOVED AND REPLACED RH FLOOR SILL FRAME 84 REF EMB SRM 51-40-08
